# SDR CALA2025112111384

- Difficulty date: October 30, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUND MULTIPLE POINTS OF CORROSION ON RT SHIELD, BTW BS 767 - 787,   REMOVED AND INSTALLED NEW SHIELD ON AFT CARGO COMPARMENT BTW BS 767 - 787,  STRINGER 25 IAW SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, AND 51-40-02-0G-0.  ALL WORK PERFORMED CAPTURED ON AAR RFD N/R 1000058541.
